Volume 13, issue 1 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
$K$–duality for stratified pseudomanifolds

Claire Debord and Jean-Marie Lescure

Geometry & Topology 13 (2009) 49–86
Bibliography
1 C Anantharaman-Delaroche, J Renault, Amenable groupoids, Monogr. de L'Enseignement Math. 36, L’Enseignement Mathématique (2000) 196 MR1799683
2 M F Atiyah, I M Singer, The index of elliptic operators. I, Ann. of Math. $(2)$ 87 (1968) 484 MR0236950
3 J P Brasselet, G Hector, M Saralegi, Théorème de de Rham pour les variétés stratifiées, Ann. Global Anal. Geom. 9 (1991) 211 MR1143404
4 J P Brasselet, G Hector, M Saralegi, $\mathcal{L}^2$–cohomologie des espaces stratifiés, Manuscripta Math. 76 (1992) 21 MR1171153
5 A Connes, A survey of foliations and operator algebras, from: "Operator algebras and applications, Part I (Kingston, Ont., 1980)", Proc. Sympos. Pure Math. 38, Amer. Math. Soc. (1982) 521 MR679730
6 A Connes, Noncommutative geometry, Academic Press (1994) MR1303779
7 A Connes, G Skandalis, The longitudinal index theorem for foliations, Publ. Res. Inst. Math. Sci. 20 (1984) 1139 MR775126
8 M Crainic, R L Fernandes, Integrability of Lie brackets, Ann. of Math. $(2)$ 157 (2003) 575 MR1973056
9 J Cuntz, G Skandalis, Mapping cones and exact sequences in $KK$–theory, J. Operator Theory 15 (1986) 163 MR816237
10 C Debord, Holonomy groupoids of singular foliations, J. Differential Geom. 58 (2001) 467 MR1906783
11 C Debord, J M Lescure, $K$–duality for pseudomanifolds with isolated singularities, J. Funct. Anal. 219 (2005) 109 MR2108361
12 C Debord, J M Lescure, Index theory and groupoids, Notes of the lectures given at the summer school Geometric and Topological Methods for Quantum Field Theory at Villa de Leyva (2007)
13 C Debord, J M Lescure, V Nistor, Groupoids and an index theorem for conical pseudo-manifolds, to appear in J. Reine Angew. Math. arXiv:math/0609438
14 H Emerson, R Meyer, Euler characteristics and Gysin sequences for group actions on boundaries, Math. Ann. 334 (2006) 853 MR2209260
15 H Emerson, R Meyer, Dualities in equivariant Kasparov theory arXiv:0711.0025
16 M Goresky, R MacPherson, Intersection homology theory, Topology 19 (1980) 135 MR572580
17 M Hilsum, G Skandalis, Morphismes $K$–orientés d'espaces de feuilles et fonctorialité en théorie de Kasparov (d'après une conjecture d'A Connes), Ann. Sci. École Norm. Sup. $(4)$ 20 (1987) 325 MR925720
18 B Hughes, S Weinberger, Surgery and stratified spaces, from: "Surveys on surgery theory, Vol. 2", Ann. of Math. Stud. 149, Princeton Univ. Press (2001) 319 MR1818777
19 G G Kasparov, The operator $K$–functor and extensions of $C^*$–algebras, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980) 571, 719 MR582160
20 G G Kasparov, Equivariant $KK$–theory and the Novikov conjecture, Invent. Math. 91 (1988) 147 MR918241
21 J M Lescure, Elliptic symbols, elliptic operators and Poincaré duality on conical pseudomanifolds, to appear in J. $K$–theory arXiv:math.OA/0609328
22 K Mackenzie, Lie groupoids and Lie algebroids in differential geometry, London Math. Soc. Lecture Note Ser. 124, Cambridge University Press (1987) MR896907
23 J N Mather, Stratifications and mappings, from: "Dynamical systems (Proc. Sympos., Univ. Bahia, Salvador, 1971)", Academic Press (1973) 195 MR0368064
24 R Melrose, Pseudodifferential operators, corners and singular limits, from: "Proceedings of the International Congress of Mathematicians, Vol. I, II (Kyoto, 1990)", Math. Soc. Japan (1991) 217 MR1159214
25 R Melrose, F Rochon, Index in $K$–theory for families of fibred cusp operators, $K$–Theory 37 (2006) 25 MR2274670
26 B Monthubert, Groupoïdes et calcul pseudo-différentiel sur les variétés à coins, PhD thesis, Université Paris VII-Denis Diderot (1998)
27 B Monthubert, V Nisitor, A topological index theorem for manifolds with corners arXiv:math.KT/0507601
28 P S Muhly, J N Renault, D P Williams, Equivalence and isomorphism for groupoid $C^*$–algebras, J. Operator Theory 17 (1987) 3 MR873460
29 V E Nazaĭkinskiĭ, A Y Savin, B Y Sternin, On the homotopy classification of elliptic operators on stratified manifolds, Dokl. Akad. Nauk 408 (2006) 591 MR2348808
30 J Renault, A groupoid approach to $C^*$–algebras, Lecture Notes in Math. 793, Springer (1980) MR584266
31 A Savin, Elliptic operators on manifolds with singularities and $K$–homology, $K$–Theory 34 (2005) 71 MR2162901
32 A Cannas da Silva, A Weinstein, Geometric models for noncommutative algebras, Berkeley Math. Lecture Notes 10, Amer. Math. Soc. (1999) MR1747916
33 A Verona, Stratified mappings—structure and triangulability, Lecture Notes in Math. 1102, Springer (1984) MR771120
34 H Whitney, Local properties of analytic varieties, from: "Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse)", Princeton Univ. Press (1965) 205 MR0188486